Alert archive / Arkansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 39, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Mar 7, 2017, 1:44 AM CST for 9 counties in Arkansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2017, 1:44 AM CST (07:44 UTC)
- Expired
- Mar 7, 2017, 2:30 AM CST
- In force
- 46 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Baxter County, AR, Cleburne County, AR, Fulton County, AR, Independence County, AR, Izard County, AR, Searcy County, AR, Sharp County, AR, Stone County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 147 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 9:21 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 7.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 208 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 755 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 338 m²/s²
- 0-3 km storm-relative helicity
- 509 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.4
The text
As transmitted.
060
WUUS54 KLZK 070744
SVRLZK
ARC005-023-049-063-065-129-135-137-141-070830-
/O.NEW.KLZK.SV.W.0039.170307T0744Z-170307T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
144 AM CST TUE MAR 7 2017
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Stone County in north central Arkansas...
Northwestern Independence County in north central Arkansas...
Izard County in north central Arkansas...
Southeastern Searcy County in north central Arkansas...
Northeastern Van Buren County in north central Arkansas...
Northern Cleburne County in north central Arkansas...
Southeastern Baxter County in north central Arkansas...
Southwestern Fulton County in north central Arkansas...
Sharp County in north central Arkansas...
* Until 230 AM CST
* At 143 AM CST, severe thunderstorms were located along a line
extending from near Oxford to near Blanchard Springs Campground to
near Elberta, moving east at 45 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Batesville... Cherokee Village...
Mountain View... Fairfield Bay...
Melbourne... Marshall...
Ash Flat... Horseshoe Bend...
Cave City... Calico Rock...
Highland in Sharp County... Oxford...
Cushman... Mount Pleasant...
Shirley... Concord...
Pineville... Franklin...
Sidney... Moorefield...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 AM CST for north central
Arkansas.
LAT...LON 3625 9128 3624 9133 3623 9135 3591 9136
3554 9187 3579 9281 3631 9207
TIME...MOT...LOC 0743Z 277DEG 41KT 3622 9187 3602 9214 3585 9246
HAIL...0.88IN
WIND...60MPH
$$
621 follow-up statement
788
WWUS54 KLZK 070819
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
219 AM CST TUE MAR 7 2017
ARC005-049-070829-
/O.CAN.KLZK.SV.W.0039.000000T0000Z-170307T0830Z/
Baxter AR-Fulton AR-
219 AM CST TUE MAR 7 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BAXTER AND
SOUTHWESTERN FULTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 500 AM CST for north central
Arkansas.
LAT...LON 3625 9128 3623 9135 3591 9136 3554 9187
3579 9281 3627 9154
TIME...MOT...LOC 0819Z 305DEG 33KT 3610 9147 3590 9174 3573 9206
$$
ARC023-063-065-129-135-137-141-070830-
/O.CON.KLZK.SV.W.0039.000000T0000Z-170307T0830Z/
Stone AR-Independence AR-Izard AR-Searcy AR-Van Buren AR-Cleburne AR-
Sharp AR-
219 AM CST TUE MAR 7 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CST
FOR STONE...NORTHWESTERN INDEPENDENCE...SOUTHEASTERN IZARD...
SOUTHEASTERN SEARCY...NORTHEASTERN VAN BUREN...NORTHERN CLEBURNE AND
SHARP COUNTIES...
At 219 AM CST, severe thunderstorms were located along a line
extending from 11 miles southeast of Ash Flat to near Cushman to 9
miles south of Mountain View, moving southeast at 40 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Batesville... Cherokee Village...
Mountain View... Fairfield Bay...
Melbourne... Ash Flat...
Horseshoe Bend... Cave City...
Highland in Sharp County... Cushman...
Mount Pleasant... Shirley...
Concord... Franklin...
Sidney... Moorefield...
Rocky Hill... Lone Star...
Gid... Herpel...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 500 AM CST for north central
Arkansas.
LAT...LON 3625 9128 3623 9135 3591 9136 3554 9187
3579 9281 3627 9154
TIME...MOT...LOC 0819Z 305DEG 33KT 3610 9147 3590 9174 3573 9206
HAIL...0.75IN
WIND...60MPH
$$
62What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 11:40 PM CST, 2 hours 4 minutes earlier.
Area forecast discussion, Mar 6, 11:40 PM CST, 2 hours 4 minutes before
Area Forecast Discussion...Update National Weather Service Little Rock AR 1140 PM CST Mon Mar 6 2017 .Aviation... Overall VFR ceilings with patchy MVFR conditions will start the forecast. An area of light rain and showers, with only isolated thunder, will initially move northeast over eastern to southeastern AR late this early evening. Isolated other convection will be seen central to western areas. Overnight, the convection will overspread the state from the west, as a cold front and upper system move through the region. Strong to severe storms will be seen ahead and along the front, starting in the northwest, and gradually moving southeast to central then southern AR by sunrise Tuesday. All Tafs will be affect. Additional MVFR and areas of IFR will be seen after midnight and with the stronger convection. Winds will be south at 10 to 20 mph with some higher gusts, then switch to the west to northwest behind the front and be 10 to 20 mph. Low level wind shear will be seen ahead of the front, as a low level jet has set up over AR late this evening and into the overnight hours and will affect most Taf sites. The shear will lower behind the cold front. (59) && .Prev Discussion.../ Issued 830 PM CST Mon Mar 6 2017/ .Discussion... Overall forecast on track. Evening convection has been light over AR with a bit lack of upper lift, but are now seeing additional convection forming over northwest AR. But later this evening and into the overnight, better lift will be seen as the upper level low pressure trough swings closer to AR, and the cold front moves through AR overnight. All other factors are present in the atmosphere, good moisture, enough of instability, and speed and directional shear with the wind fields in the atmosphere. Still do expected isolated strong to severe storms before the cold front, while the better chance will be seen along the boundary. Damaging winds, large hail and isolated tornadoes are expected. Timing of the main storms with the cold front remain around 8 PM to midnight in northwest AR, midnight to 5 AM for central, and 4 AM to sunrise Tuesday for eastern to southeastern areas. Otherwise, lows tonight will be from the 40s to 50s north, the 50s to 60s central, to 60s south. Temperatures will quickly lower behind the cold front overnight. Winds will also be elevated from the northwest then become west later in the day. Clouds will break and partly to mostly sunny conditions will be seen later Tuesday, with highs in the 50s to 60s. Late evening update will mainly fine tune convection chances. (59) && .Prev Discussion.../ Issued 256 PM CST Mon Mar 6 2017/ .SHORT TERM...Tonight Through Wednesday Light showers were in place around the state for much of the day today with overcast skies. Through the day today have continued to see temperatures warm across the state with breezy southerly winds. The main focus of the short term is the tonight period as a cold front approaches from the west. Strong warm advection win some locations, will be seen as an upper system and cold front move through the region.ill continue through the evening hours allowing temperatures to remain fairly steady after dark tonight...with dewpoints on the rise as well. Ahead of the cold front...a moderately unstable atmosphere and plenty of wind energy will be in place across the state. Nam and HRRR model soundings show over 1500 j/kg of CAPE and 400+ 0-1 helicity across portions of west central Arkansas. Equally concerning given these and other parameters, is that the HRRR has shown great run to run consistency in developing cells out ahead of the main line across portions of west central Arkansas. Coinciding with these parameters is that in the past few hours, have started to see some breaks in the clouds across portions of Yell, Logan, and Scott counties. Putting the pieces together...it does appear that if enough forcing can be generated the locations where cells could develop ahead of the front would be north and west of an Arkadelphia to Conway to Mountain Home line. If these cells are able to develop...all modes of severe weather will be possible (hail, winds, tornado). This system will evolve very similar to what was seen last week as a cold front will move through the state during the overnight hours. Storms along this front will be linear in nature and lead to a straight line wind threat as it moves quickly through the state. Along these lines of storms, a brief tornado may spin up. Behind the front on Tuesday, dew points will plummet and breezy northwest winds will be seen. This will likely create a slightly elevated wildfire danger. But at this time, it does appear that a red flag warning will not be needed. && .LONG TERM...Wednesday Night Through Monday Night A few interesting events are shaping up during the extended term. First event will be a frontal boundary sagging down from the north into the state in the Thursday night into Friday time frame. Models generally push the front southward thru the CWA and bring it back north as a warm front later on Friday. Upper level flow will NWLY thru the period, and I am a bit concerned that the front may end up stalling and becoming quasi-stationary, which would lead to the potential for a heavier rain event. Will have to see how this evolves over the next day or two. The bigger focus right now will be on Saturday into Saturday night. Models are showing a vigorous shortwave dropping down, along with an associated cold front moving in from the northwest. At this time this certainly looks like it may have the potential to produce severe weather, although at this range it's tough to make a judgement call on whether or not there will be enough instability. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 57 66 40 69 / 100 50 0 0 Camden AR 66 70 40 73 / 80 80 0 0 Harrison AR 46 63 38 70 / 90 10 0 0 Hot Springs AR 60 69 40 72 / 90 50 0 0 Little Rock AR 64 68 41 72 / 90 60 0 0 Monticello AR 65 69 41 72 / 80 90 10 0 Mount Ida AR 58 66 37 71 / 90 40 0 0 Mountain Home AR 49 64 38 70 / 90 10 0 0 Newport AR 59 66 40 69 / 90 60 0 0 Pine Bluff AR 66 70 41 70 / 80 90 0 0 Russellville AR 56 67 38 71 / 90 20 0 0 Searcy AR 60 68 39 71 / 90 60 0 0 Stuttgart AR 65 69 42 70 / 90 90 0 0 && .LZK Watches/Warnings/Advisories...NONE. && Short Term...65 / Long Term...53
Hazardous weather outlook, Mar 6, 11:37 PM CST, 2 hours 7 minutes before
Hazardous Weather Outlook...Updated National Weather Service Little Rock AR 1137 PM CST Mon Mar 6 2017 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-071100- Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard- Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway- Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland- Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant- Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita- Calhoun-Bradley-Drew- 1137 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Overnight Scattered showers and thunderstorms are likely overnight ahead of a cold front. Strong to severe thunderstorms are possible tonight and into the early morning hours Tuesday. If storms do become severe, they are capable of producing large hail, and damaging winds, as well as a few tornadoes. In the pre-dawn hours, a cold front will move into Arkansas, with a line of showers and thunderstorms along it. Severe thunderstorms could occur along the front, with damaging wind gusts and large hail. Very brief, weak tornadoes are possible as the line of storms moves through, as these can occur in lines of storms. With high moisture content in the atmosphere, stronger storms will be capable of producing locally heavy rainfall, with amounts of an inch or two in a very short time period. This could cause localized flooding issues. .DAYS TWO THROUGH SEVEN...Tuesday Through Sunday The line of storms is expected to gradually decrease in intensity as it moves through the state before exiting by early afternoon Tuesday. Behind the front, an elevated wild fire danger will exist as winds become elevated from the northwest and relative humidity values drop Tuesday afternoon. Extra caution should be used when burning. .Spotter Information Statement... Spotter Activation will likely be necessary this evening into the overnight hours. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. Brown/59
In the hours before
Local storm report, Mar 7, 12:48 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1248 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG PARTHENON 35.95N 93.23W
03/06/2017 NEWTON AR LAW ENFORCEMENT
THE POST OFFICE AT PARTHENON WAS REPORTED TO BE DAMAGED.
1157 PM TSTM WND DMG JASPER 36.01N 93.19W
03/06/2017 NEWTON AR STORM CHASER
SOME ROOFS HAD SHINGLES BLOWN OFF OF THEM. TREES WERE
BLOWN DOWN AND SNAPPED.
1206 AM TSTM WND DMG HASTY 36.02N 93.05W
03/07/2017 NEWTON AR LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN. MULTIPLE TREES ARE
DOWN ON THE ROAD BETWEEN HASTY AND CARVER.
&&
57Local storm report, Mar 7, 1:08 AM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
108 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM TSTM WND DMG 2 NE HASTY 36.04N 93.02W
03/07/2017 NEWTON AR STORM CHASER
TREES AND POWER LINES WERE BLOWN DOWN.
1225 AM TSTM WND DMG 2 NE SAINT JOE 36.05N 92.78W
03/07/2017 SEARCY AR LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN NEAR HIGHWAY 374
AND NORTH TOMAHAWK ROAD.
&&
57Special weather statement, Mar 7, 1:13 AM CST, 31 minutes before
Special Weather Statement
National Weather Service Little Rock AR
113 AM CST TUE MAR 7 2017
ARZ021-030-037-040-070745-
Johnson AR-Polk AR-Scott AR-Logan AR-
113 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...SOUTHWESTERN JOHNSON...
NORTHWESTERN YELL...NORTHWESTERN POLK AND NORTHWESTERN SCOTT COUNTIES
UNTIL 145 AM CST...
At 111 AM CST, Doppler radar was tracking strong winds behind an
outflow boundary...along a line extending from Altus to near
Washburn to near Heavener Runestone State Park. This area of winds
was well ahead of the main line of thunderstorms further north and
west. Movement of this outflow was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with this line.
Locations impacted include...
Clarksville... Booneville...
Waldron... Paris...
Lamar... Mansfield...
Magazine... Knoxville...
Subiaco... Hartman...
Scranton... Ratcliff...
Blue Mountain... Beauchamp...
Hoyt... Midway in Logan County...
Hinkle... Mount Magazine...
Echo... Oliver...
A tornado watch remains in effect until 500 AM CST for western and
central Arkansas.
LAT...LON 3493 9445 3496 9437 3496 9424 3506 9425
3510 9415 3515 9413 3514 9404 3523 9403
3523 9392 3532 9391 3531 9381 3542 9380
3537 9372 3554 9370 3542 9330 3534 9330
3514 9360 3513 9370 3507 9371 3464 9446
TIME...MOT...LOC 0711Z 331DEG 35KT 3544 9377 3521 9411 3495 9455
62Special weather statement, Mar 7, 1:22 AM CST, 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
122 AM CST TUE MAR 7 2017
ARZ004-005-007-012>016-021>023-070800-
Pope AR-Baxter AR-Marion AR-Searcy AR-Johnson AR-Newton AR-Stone AR-
Independence AR-Van Buren AR-Sharp AR-Izard AR-
122 AM CST TUE MAR 7 2017
...SIGNIFICANT WEATHER ADVISORY FOR STONE...NORTHWESTERN
INDEPENDENCE...NEWTON...IZARD...JOHNSON...SEARCY...SOUTHERN MARION...
NORTHERN VAN BUREN...SOUTHEASTERN BOONE...SOUTHEASTERN BAXTER...
SOUTHERN SHARP AND NORTHERN POPE COUNTIES UNTIL 200 AM CST...
At 122 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Lion Hill to near Duff to 9 miles east of Cass.
Movement was east at 55 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Clarksville... Mountain View...
Melbourne... Marshall...
Yellville... Jasper...
Lamar... Calico Rock...
Dover... Norfork...
Hector... Mount Pleasant...
Western Grove... Pineville...
Sidney... Witts Spring...
Duff... Upper Buffalo Wilderness Area...
Lone Star... Herron...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 500 AM CST for western,
central and north central Arkansas.
LAT...LON 3606 9135 3604 9135 3540 9312 3546 9370
3577 9369 3576 9352 3588 9352 3589 9350
3594 9349 3612 9298 3612 9289 3615 9289
3626 9257
TIME...MOT...LOC 0722Z 267DEG 46KT 3616 9249 3598 9282 3566 9366
62Local storm report, Mar 7, 1:34 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
134 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 AM TSTM WND DMG 2 N SAINT JOE 36.06N 92.81W
03/07/2017 SEARCY AR STORM CHASER
TREES WERE BLOWN DOWN.
&&
57Local storm report, Mar 7, 1:44 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
144 AM CST TUE MAR 07 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1152 PM TSTM WND DMG PARTHENON 35.95N 93.23W
03/06/2017 NEWTON AR LAW ENFORCEMENT
SEVERAL HOMES HAVE SUFFERED DAMAGE...AND THE POST OFFICE
HAS BEEN DESTROYED. THE ROOF WAS BLOWN OFF OF A
CHURCH...AND SEVERAL ROADWAYS ARE BLOCKED.
&&
THIS IS AN UPDATE TO A PREVIOUS REPORT.
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 10:40 PM CST | Special Weather Statement | LZK | Boone | 35 min |
| Mar 6, 11:05 PM CST | Special Weather Statement | LZK | Yell | 40 min |
| Mar 6, 11:20 PM CST | Tornado Warning | LZK | Boone, Newton | 40 min |
| Mar 6, 11:25 PM CST | Tornado Warning | LZK | Polk, Scott | 24 min |
| Mar 6, 11:51 PM CST | Special Weather Statement | LZK | Scott | 39 min |
| Mar 6, 11:51 PM CST | Tornado Warning | LZK | Boone, Marion, Newton, Searcy | 39 min |
| Mar 6, 11:55 PM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Searcy | 50 min |
| Mar 7, 12:21 AM CST | Tornado Warning | LZK | Montgomery, Polk, Scott | 39 min |
| Mar 7, 12:25 AM CST | Tornado Warning | LZK | Baxter, Marion, Searcy | 35 min |
| Mar 7, 12:33 AM CST | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 42 min |
| Mar 7, 12:36 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Boone, Fulton, Izard, Marion, Newton and 1 more | 39 min |
| Mar 7, 12:53 AM CST | Tornado Warning | LZK | Baxter, Fulton, Izard, Marion, Searcy, Stone | 37 min |
| Mar 7, 12:58 AM CST | Severe Thunderstorm Warning | LZK | Logan, Perry, Scott, Yell | 47 min |
| Mar 7, 1:13 AM CST | Special Weather Statement | LZK | Logan | 32 min |
| Mar 7, 1:22 AM CST | Special Weather Statement | LZK | Izard, Johnson, Newton, Pope, Searcy, Stone | 38 min |
| Mar 7, 1:26 AM CST | Tornado Warning | LZK | Fulton, Izard, Sharp | 49 min |
| Mar 7, 1:37 AM CST | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 38 min |
| Mar 7, 1:54 AM CST | Tornado Warning | LZK | Fulton, Sharp | 19 min |
| Mar 7, 1:55 AM CST | Tornado Warning | LZK | Conway, Faulkner, Perry, Pope, Yell | 50 min |
| Mar 7, 1:59 AM CST | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 46 min |
| Mar 7, 2:12 AM CST | Severe Thunderstorm Warning | LZK | Sharp | 18 min |
| Mar 7, 2:32 AM CST | Special Weather Statement | LZK | Garland, Montgomery, Perry, Polk, Yell | 43 min |
| Mar 7, 2:38 AM CST | Special Weather Statement | LZK | Cleburne, Independence, Jackson | 37 min |
| Mar 7, 2:42 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Van Buren, White | 48 min |
| Mar 7, 3:05 AM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Perry, White | 40 min |
| Mar 7, 3:14 AM CST | Tornado Warning | LZK | Faulkner | 31 min |
| Mar 7, 3:26 AM CST | Tornado Warning | LZK | Faulkner, White | 19 min |
| Mar 7, 3:43 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 47 min |
| Mar 7, 4:38 AM CST | Special Weather Statement | LZK | Woodruff | 37 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.